Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1972, Volume 40, Issue 5

Constraints on the Parameters in Two Simple Simultaneous Equation Models<855:COTPIT>2.0.CO;2-1
p. 855-865

Hans Genberg

It has been shown that the assumptions usually adopted in simultaneous equation models imply constraints on the structural parameters. Here, these constraints are investigated in two practical examples. Some general properties of the constraints are also derived.

Log In To View Full Content

Journal News